# SDR SWAA2020050141134

- Difficulty date: April 10, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD CENTER BILGE AREA FLANGE SUPPORT ANGLE AT STA 5OOD SHOWS HAVING CORROSION. DOT 82-041. / REMOVED AND REPLACED FLOOR SUPPORT ANGLE AT STA 500D AT FWD CARGO COMPARTMENT AFT BULKHEAD (FROM LBL 25' TO RBL 25') IRW B737-700 SRM 51-40-02-0G-0 / 51-40-05-0G-0 / 53-00-53-1A-2
